Results 1 to 10 of 10
  1. #1
    jaxbrah is offline Associate Member
    Join Date
    Jun 2011
    Posts
    188

    flush feeling face. high E2 or low E2 symptom?

    Since started 500mg t cyp last week my face has been feeling flush. Like a hot flash but constant and not as severe. I started on
    .25 mg ldex eod but felt my common low e2 symptoms. I started .10 mg ldex ED and morning wood is back to being solid but my face is still flush and libido is slightly low. Theres also no nipple or chest discomfort so it leads me to believe my e2 might still be slightly low. I will be doing blood in 2 weeks to know for sure, just trying to get some ideas right now.

    I guess I could always try .07 mg ED for a few days and see if that changes anything

  2. #2
    clarky.'s Avatar
    clarky. is offline MONITOR
    Join Date
    Sep 2012
    Location
    Scotland
    Posts
    16,540
    Is you test g2g ? is this you first cycle ?.

  3. #3
    jaxbrah is offline Associate Member
    Join Date
    Jun 2011
    Posts
    188
    The test is def g2g. Im on trt and doing first blast

  4. #4
    davesah1's Avatar
    davesah1 is offline Member
    Join Date
    Jul 2013
    Posts
    754
    are you tired as well? I was lethargic with low E, but I only flush when it gets high. hmmmm

  5. #5
    clarky.'s Avatar
    clarky. is offline MONITOR
    Join Date
    Sep 2012
    Location
    Scotland
    Posts
    16,540
    .25 and you think you crashed your e2 that is a low dose but we are all different.

    You could try half that and see how you get on then run your blood work in 2 wks and see but as you know till then it is guessing game

    Do you use a AI for your trt ?.

  6. #6
    davesah1's Avatar
    davesah1 is offline Member
    Join Date
    Jul 2013
    Posts
    754
    Quote Originally Posted by clarky. View Post
    .25 and you think you crashed your e2 that is a low dose but we are all different.

    You could try half that and see how you get on then run your blood work in 2 wks and see but as you know till then it is guessing game

    Do you use a AI for your trt ?.
    It can definitely happen yes, mine crashed on .25mgs EOD of letro. I take .25 mgs twice a week of it on test 500mgs. OP when you say typical low E sides can be specific some of them are very similar.

  7. #7
    jaxbrah is offline Associate Member
    Join Date
    Jun 2011
    Posts
    188
    Quote Originally Posted by davesah1 View Post
    It can definitely happen yes, mine crashed on .25mgs EOD of letro. I take .25 mgs twice a week of it on test 500mgs. OP when you say typical low E sides can be specific some of them are very similar.
    When my e2 gets low I can tell my joints are less lubricated and bones I never knew could crack start cracking. Also no morning wood and reduced sex drive. I know high and low e2 symptoms can be similar but the joint lubrication is what I focus on when concerned with low e2.

    Again, the symptoms are not severe. Id say my e2 levels are around 18 if I had to guess. I know my sweet spot is 25 and when I get bad its at 10. My e2 isnt crashing, im just trying to get my libido rocking.

    And to the guy above, no I do not take an AI on my trt doses. My e2 stays in range without it on trt doses. Is it possible the face flushing is simply from being fresh to arimidex , and/or simply due to the sky high test levels?

  8. #8
    davesah1's Avatar
    davesah1 is offline Member
    Join Date
    Jul 2013
    Posts
    754
    Quote Originally Posted by jaxbrah View Post
    When my e2 gets low I can tell my joints are less lubricated and bones I never knew could crack start cracking. Also no morning wood and reduced sex drive. I know high and low e2 symptoms can be similar but the joint lubrication is what I focus on when concerned with low e2.

    Again, the symptoms are not severe. Id say my e2 levels are around 18 if I had to guess. I know my sweet spot is 25 and when I get bad its at 10. My e2 isnt crashing, im just trying to get my libido rocking.

    And to the guy above, no I do not take an AI on my trt doses. My e2 stays in range without it on trt doses. Is it possible the face flushing is simply from being fresh to arimidex, and/or simply due to the sky high test levels?
    I've never taken arimadex, only aromasin and letro. Sounds you definitely had low e. Maybe the flushing is caused by your E rising to normal ranges not sure on this one. Maybe, Austinite will chime in and tell you whats good. My advice would be stick to the lower dose, if .25 gave you low E and get bloods.

  9. #9
    clarky.'s Avatar
    clarky. is offline MONITOR
    Join Date
    Sep 2012
    Location
    Scotland
    Posts
    16,540
    Quote Originally Posted by davesah1 View Post
    It can definitely happen yes, mine crashed on .25mgs EOD of letro. I take .25 mgs twice a week of it on test 500mgs. OP when you say typical low E sides can be specific some of them are very similar.
    Of course you can crash your e2 with .25 eod thats WHY i said everybody is different. You were using letro witch is the strongest AI there is dave so it would be alot easier to crash e2.

    Quote Originally Posted by jaxbrah View Post
    When my e2 gets low I can tell my joints are less lubricated and bones I never knew could crack start cracking. Also no morning wood and reduced sex drive. I know high and low e2 symptoms can be similar but the joint lubrication is what I focus on when concerned with low e2.

    Again, the symptoms are not severe. Id say my e2 levels are around 18 if I had to guess. I know my sweet spot is 25 and when I get bad its at 10. My e2 isnt crashing, im just trying to get my libido rocking.

    And to the guy above, no I do not take an AI on my trt doses. My e2 stays in range without it on trt doses. Is it possible the face flushing is simply from being fresh to arimidex, and/or simply due to the sky high test levels?
    Yes the flush feeling / hot flush could well be from the adex thats why i was asking if you used a AI with your trt.

  10. #10
    jaxbrah is offline Associate Member
    Join Date
    Jun 2011
    Posts
    188
    Quote Originally Posted by clarky. View Post
    Of course you can crash your e2 with .25 eod thats WHY i said everybody is different. You were using letro witch is the strongest AI there is dave so it would be alot easier to crash e2.



    Yes the flush feeling / hot flush could well be from the adex thats why i was asking if you used a AI with your trt.
    Cool. Ill stick with the .10 ED for a few weeks since that is what has given me the most consistant woods. Hopefully the libido improves along the way

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •